MAUDE Adverse Event Report: NEURAVI LTD. EMBOTRAP; CATHETER, THROMBUS RETRIEVER

NEURAVI LTD. EMBOTRAP; CATHETER, THROMBUS RETRIEVER
Catalog Number ET307537
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported by a health care professional, during a mechanical thrombectomy, the delivery wire distal part of an embotrap iii 5 mm x 37 mm (et307537, 24l105av) was kinked before the delivery wire went into the sheath.There was no patient injury reported.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Section h4: the device manufacture date was not available at the itme of reporting.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer's reference number: (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3 and h11.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Manufacturer ref#:(b)(4) updated sections on this medwatch: b4, g3, g6, h2, h3, h4, h6and h11.Complaint conclusion: as reported by a health care professional, during a mechanical thrombectomy, the delivery wire distal part of an embotrap iii 5 mm x 37 mm (et307537, 24l105av) was kinked before the delivery wire went into the sheath.There was no patient injury reported.No additional information is available.The examination under magnification of the returned embotrap device showed no evidence of damage or deformation on outer cage, inner channel, distal coils and bonds.Minor damage was seen on the proximal coil, with offset coils seen on the device.Kinking of the nitinol shaft was also noted on the returned device.The visual inspection indicates that the returned embotrap device was correctly assembled and manufactured, with all adhesive bonds and joints complete and undamaged.The returned embotrap device was successfully passed through a 0.0195¿ id tube, confirming that the profile conformed to the specification for compatibility with 0.021¿ microcatheters.The ptfe insertion tool was dimensionally inspected and found to be within specification for the inner and outer diameter.Device insertion and delivery assessments were performed using the returned embotrap device and a sample prowler microcatheter.The returned embotrap device was able to be fully inserted into the sample prowler microcatheter and delivered to the distal tip without resistance.In attempt to recreate the reported event, device insertion assessments were also performed using a sample embotrap device and a sample prowler microcatheter.It was believed that using excessive force when inserting the device could result in kinking of the shaft, however this was unable to be recreated.While the complaint event is confirmed, however, the root cause for this complaint could not be determined with the information provided.There is no indication that this complaint was a result of a defect or malfunction of the embotrap device.A device history review (dhr) associated with lot 24l105av presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Multiple attempts to obtain additional information were unsuccessful.If information is provided at a later date, the file will be reopened and processed accordingly.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
EMBOTRAP
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
ADVANT MEDICAL
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22230920
Report Number3011370111-2025-00053
Device Sequence Number8026849
Product Code NRY
UDI-Device Identifier10886704084570
UDI-Public(01)10886704084570(17)271105(10)24L105AV
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K193063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberET307537
Device Lot Number24L105AV
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer06/30/2025
07/07/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date06/30/2025
07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown